Alert archive / Indiana / Wind Chill Advisories in 2016
Wind Chill Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this wind chill advisory at Dec 14, 2016, 4:03 AM EST for 16 counties in Indiana; 4 counties in Ohio. It took effect at Dec 14, 2016, 10:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2016, 4:03 AM EST (09:03 UTC)
- In effect from
- Dec 14, 2016, 10:00 PM EST
- Expired
- Dec 15, 2016, 1:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
Counties Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Marshall County, IN, Miami County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 55 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- -178 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
092 WWUS43 KIWX 140903 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EST WED DEC 14 2016 INZ003-012>018-020-022>027-032>034-OHZ015-016-024-025-141715- /O.NEW.KIWX.WC.Y.0002.161215T0300Z-161215T1800Z/ LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON... BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA... SPENCERVILLE 403 AM EST WED DEC 14 2016 /303 AM CST WED DEC 14 2016/ ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 1 PM EST /NOON CST/ THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 1 PM EST /NOON CST/ THURSDAY. HAZARDOUS WEATHER... * WIND CHILL TEMPERATURES OF 15 BELOW TO 20 BELOW ZERO LATE TONIGHT INTO MIDDAY THURSDAY. IMPACTS... * BITTERLY COLD WIND CHILLS ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST VENTURE OUTDOORS SHOULD DRESS IN LAYERS AND COVER ALL EXPOSED SKIN TO AVOID FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
4 follow-up statements
258 WWUS43 KIWX 142010 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 310 PM EST WED DEC 14 2016 INZ003-012>018-020-022>027-032>034-OHZ015-016-024-025-150900- /O.CON.KIWX.WC.Y.0002.161215T0300Z-161215T1800Z/ LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON... BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA... SPENCERVILLE 310 PM EST WED DEC 14 2016 /210 PM CST WED DEC 14 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 1 PM EST /NOON CST/ THURSDAY... HAZARDOUS WEATHER... * WIND CHILL TEMPERATURES OF 15 BELOW TO 20 BELOW ZERO LATE TONIGHT INTO MIDDAY THURSDAY. IMPACTS... * BITTERLY COLD WIND CHILLS ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST VENTURE OUTDOORS SHOULD DRESS IN LAYERS AND COVER ALL EXPOSED SKIN TO AVOID FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
082 WWUS43 KIWX 150303 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 PM EST WED DEC 14 2016 INZ003-012>018-020-022>027-032>034-OHZ015-016-024-025-151115- /O.CON.KIWX.WC.Y.0002.000000T0000Z-161215T1800Z/ LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON... BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA... SPENCERVILLE 1003 PM EST WED DEC 14 2016 /903 PM CST WED DEC 14 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ THURSDAY... HAZARDOUS WEATHER... * WIND CHILL TEMPERATURES OF 15 BELOW TO 20 BELOW ZERO LATE TONIGHT INTO MIDDAY THURSDAY. IMPACTS... * BITTERLY COLD WIND CHILLS ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST VENTURE OUTDOORS SHOULD DRESS IN LAYERS AND COVER ALL EXPOSED SKIN TO AVOID FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
043 WWUS43 KIWX 151000 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 500 AM EST THU DEC 15 2016 INZ003-012>018-020-022>027-032>034-OHZ015-016-024-025-151800- /O.CON.KIWX.WC.Y.0002.000000T0000Z-161215T1800Z/ LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON... BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA... SPENCERVILLE 500 AM EST THU DEC 15 2016 /400 AM CST THU DEC 15 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... HAZARDOUS WEATHER... * WIND CHILL TEMPERATURES OF 10 BELOW TO 20 BELOW ZERO INTO MIDDAY. IMPACTS... * BITTERLY COLD WIND CHILLS ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST VENTURE OUTDOORS SHOULD DRESS IN LAYERS AND COVER ALL EXPOSED SKIN TO AVOID FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
502 WWUS43 KIWX 151827 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 127 PM EST THU DEC 15 2016 INZ003-012>018-020-022>027-032>034-OHZ015-016-024-025-151930- /O.EXP.KIWX.WC.Y.0002.000000T0000Z-161215T1800Z/ LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON... BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA... SPENCERVILLE 127 PM EST THU DEC 15 2016 /1227 PM CST THU DEC 15 2016/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. WHILE TEMPERATURES AND WIND CHILLS REMAIN BITTERLY COLD THIS AFTERNOON...WIND CHILLS HAVE RISEN TO ABOVE -10 DEGREES. THEREFORE THE WIND CHILL ADVISORY WAS ALLOWED TO EXPIRE AT 1 PM EST. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind chill advisory went out at Dec 14, 12:44 AM EST, 3 hours 19 minutes earlier.
Area forecast discussion, Dec 14, 12:44 AM EST, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1244 AM EST Wed Dec 14 2016
.SYNOPSIS...
Issued at 630 PM EST Tue Dec 13 2016
The coldest air of the season will move in tonight and it will get
even colder by Wednesday night as another Arctic cold front
pushes through the region. Low temperatures will be around zero or
colder this week with highs only in the single digits and teens.
A low pressure system will move northeast across the area late
Friday into Saturday. Precipitation will start as all snow and
may be heavy at times Friday night. On Saturday temperatures will
gradually warm which will lead to mixed precipitation with
freezing rain and sleet possible followed by a chance for just rain
late Saturday.
&&
.SHORT TERM...(This Evening through Wednesday)
Issued at 305 PM EST Tue Dec 13 2016
Cold front in association with sw trough wrapping up through
Hudson Bay into nw CWA and will continue ewd near term. Prior
frontal zone induced snow band had diminished in response to minor
disturbance crossing through central IN. Otherwise clearing line
over nrn IL/srn WI expected to progress sewd overnight as sfc
ridge spreads ewd out of the central plains. Guidance blends looks
a bit too warm for mins as good radiational cooling conditions
should exits and will undercut a few.
&&
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 305 PM EST Tue Dec 13 2016
Complicated and inherently messy to contend with Fri-Sat. Prior
to that core of arctic ridge to cross the area late Wed-Thu with
the coldest airmass in many years noted for mid December and will
generally cut max/min temps to follow along with highres trends
and in conjunction with observed upstream temps this aftn.
Primary feature of note is with strong disturbance out over the
nepac which will temporarily split through the srn Rockies Fri
before rapidly phasing with arctic stream sw digging down through
the nrn lakes late Sat. Good large scale consensus signals of
intensifying surface cyclone developing over the srn plains late Fri
which then ejects ne through the srn lakes Sat. Sfc low tracking
nwwd somewhere through IL/IN and then into MI will allow intense low
level thermal advection within expanding warm sector to obliterate
prior arctic dome late Fri night into Sat am. However prior to that
occurring deep/moist slantwise ascent within retreating arctic wedge
promises initial heavy snowfall Fri evening followed by mixing to
brief sleet/freezing rain and then even rain as sfc temps crawl
above freezing for a time Sat. Transition timing at this range
remains uncertain though with notable spread in how fast arctic
dome erodes. Signal trends not surprising with colder look in most
guidance Fri evening and slower ptype transition Sat am. Thus
suspect some significant snow accums likely early followed by a
period of icing. Regardless warm sector emergence looks both
shallow and brief as progressive cyclone aloft wraps quickly newd
and will wrap strong low level cold advection wing east in its
wake Sat aftn-evening with renewed snow chances. Further residual
moist cyclonic flow aloft and rapid veering nwrly low level flow
will undoubtedly yield a period of intense lake enhance snow Sat
night before transitioning to dwindling lake effect shsn Sun.
Aft that conus flow looks to flatten ahead of next disturbance
taking shape across the four corners and will allow for moderating
temps into mid week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1237 AM EST Wed Dec 14 2016
Other than a passing patch or 2 of stratus at KSBN, VFR conditions
expected to prevail through most of the period prior to the
arrvial of the main arctic blast late afternoon into tonight. Lake
effect will rapidly commence, but at present looks to remain north
of KSBN and well NW of KFWA. Will need to watch KSBN in later
forecasts for final alignment of lake effect snow bands.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 5 AM EST early this morning for
LMZ043-046.
Gale Warning from 5 AM early this morning to 10 AM EST Thursday
for LMZ043-046.
&&
SYNOPSIS...Heidelberger/Lashley
SHORT TERM...T
LONG TERM...T
AVIATION...Fisher
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Dec 13, 5:12 AM EST, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 512 AM EST TUE DEC 13 2016 INZ004>006-MIZ077>080-141015- ST. JOSEPH IN-ELKHART-LAGRANGE-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...NILES...BENTON HARBOR...ST. JOSEPH...FAIR PLAIN... BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON 512 AM EST TUE DEC 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A PERIOD OF SNOW IS LIKELY TODAY. ACCUMULATIONS WILL BE LIGHT, BUT SOME SLICK ROADS ARE POSSIBLE. IT WILL BE BITTERLY COLD TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IT WILL BE BITTERLY COLD WEDNESDAY THROUGH FRIDAY. LAKE EFFECT SNOW WITH AREAS OF BLOWING AND DRIFTING SNOW IS EXPECTED WEDNESDAY NIGHT AND THURSDAY MORNING. A WINTRY MIX OF SNOW...FREEZING RAIN...AND RAIN MAY CREATE HAZARDOUS TRAVEL CONDITIONS LATE FRIDAY THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-007>009-012>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005- 015-016-024-025-141015- LA PORTE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...ANGOLA... FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT... KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE... MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON... WARSAW...WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY... TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO... MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 512 AM EST TUE DEC 13 2016 /412 AM CST TUE DEC 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A PERIOD OF SNOW IS LIKELY TODAY... ESPECIALLY ALONG AND SOUTHEAST OF US 24 IN INDIANA AND OHIO. A QUICK INCH OF SNOW CAUSING A PERIOD OF HAZARDOUS DRIVING CONDITIONS IS POSSIBLE. IT WILL BE BITTERLY COLD TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IT WILL BE BITTERLY COLD WEDNESDAY THROUGH FRIDAY. A WINTRY MIX OF SNOW...FREEZING RAIN...AND RAIN MAY CREATE HAZARDOUS TRAVEL CONDITIONS LATE FRIDAY THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-141015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 512 AM EST TUE DEC 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GALE WARNING IS IN EFFECT FOR WEDNESDAY THROUGH THURSDAY MORNING. CONDITIONS WILL BE HAZARDOUS FOR SMALL CRAFT THROUGH THE PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Wind Chill Advisories in Indiana, 2016Wind Chill Advisories in Ohio, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.